Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 310, NWS Rapid City, SD

August 9, 2016Harding County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Aug 9, 2016, 7:31 PM MDT for Harding County, South Dakota. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2016, 7:31 PM MDT (01:31 UTC)
Expired
Aug 9, 2016, 8:00 PM MDT
In force
29 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Harding County, SD

The radar

The Rapid City radar (KUDX), 194 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 7:45 PM MDTHAIL 1.756 E Ludlow, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 4:16 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

461 
WUUS53 KUNR 100131
SVRUNR
SDC063-100200-
/O.NEW.KUNR.SV.W.0310.160810T0131Z-160810T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
731 PM MDT TUE AUG 9 2016

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARDING COUNTY IN NORTHWESTERN SOUTH DAKOTA...

* UNTIL 800 PM MDT

* AT 731 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF LUDLOW...OR 16 MILES NORTHEAST OF BUFFALO...MOVING NORTH AT 55
  MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  LUDLOW...RALPH AND NORTH CAVE HILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 10340 4594 10295 4560 10317 4564 10344
      4595 10345
TIME...MOT...LOC 0131Z 191DEG 50KT 4573 10328 

HAIL...1.75IN
WIND...<50MPH
 
$$

CALDERON
1 follow-up statement
885 
WWUS53 KUNR 100144
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
744 PM MDT TUE AUG 9 2016

SDC063-100200-
/O.CON.KUNR.SV.W.0310.000000T0000Z-160810T0200Z/
HARDING SD-
744 PM MDT TUE AUG 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN HARDING COUNTY...

AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LUDLOW...OR 23 MILES SOUTH OF BOWMAN...MOVING NORTH AT 45 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LUDLOW AND RALPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4572 10309 4577 10341 4594 10340 4594 10295
TIME...MOT...LOC 0144Z 193DEG 40KT 4586 10323 

HAIL...2.00IN
WIND...<50MPH
 
$$

CALDERON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:30 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 9, 5:30 PM MDT, 2 hours 1 minute before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
530 PM MDT TUE AUG 9 2016

.SHORT TERM...(This Evening Through Wednesday Night)
Issued at 123 PM MDT Tue Aug 9 2016

Upper low across Pac NW continues to slide eastward into the
nrn Rockies. Upper flow across the nrn Plains is increasing from the
SW as the upper low approaches with embedded shortwaves across WY.
Surface low now across WY will slide N/NE as it strengthens within
the divergent flow. Southerly flow across wrn SD will strengthen
ahead of the surface low advecting in moist air over cntrl SD.
Dewpoints across SCntrl SD are in the low 70s and are sliding
northwestward into NW SD where dewpoints are currently in the 50s.
SW flow across ne WY will increase with a dryline pushing through
Campbell County and nearing the wrn BH. Satellite/Radar showing
convective activity slowly developing over the last hour or two.
Models continue to show strong instability especially across the BH
and eastward with MLCape in the 2000-3500 J/kg range. Effective bulk
shear of 30-50kt will result in strong to severe storms this
afternoon and evening. Large hail and damaging winds are the main
threats. Cant even rule out a tornado later this evening. Storms are
expected to initiate across portions of ne WY and the BH this
afternoon...then shift east through the evening. Quieter weather is
then expected through the overnight hours into Wed morning.

Surface low pressure will cross the wrn Dakotas Wed morning...then
cntrl SD through the afternoon. Cooler and drier air will push into
the region on the backside of the low. Max temps will reach the
upper 80s across ne WY and nw SD...while temps reaching near 100 are
expected across sw/scntrl SD. Could see isolated storms developing
across western parts of the CWA during the day...but better chances
will be across scntrl SD Wed afternoon/evening ahead of the frontal
boundary. Strong instability along the boundary could bring us
strong to severe storms.

.LONG TERM...(Thursday Through Tuesday)
Issued at 123 PM MDT Tue Aug 9 2016

A long wave trough will slowly cross the northern plains from
Thursday to Saturday creating daily chances of mainly afternoon
and evening thunderstorms through Saturday. Temperatures will be
slightly cooler than average. Upper ridge building over the wrn
CONUS will then build ewd over the forecast area beginning Sunday
into early next week. This will allow hot temps to return along
with limited chances for pcpn.

&&

.AVIATION...(For the 00Z TAFS Through 00Z Wednesday Evening)
Issued At 529 PM MDT Tue Aug 9 2016

Scattered strong to severe thunderstorms will move across western
South Dakota this evening with strong winds and large hail.
Otherwise, VFR conditions expected through Wednesday afternoon..

&&

.FIRE WEATHER...
Issued At 123 PM MDT Tue Aug 9 2016

A very dry and hot airmass exits over much of northeastern WY
today. Relative humidities will drop to 10 to 15 percent across
much of the northeast WY plains. Winds will become south to
southwest this afternoon, with breezy to windy conditions
expected, especially over Campbell County and western portions of
Crook and Weston Counties. Critical fire weather conditions will
occur by mid afternoon, then will persist into early this evening
before humidities rise and winds decrease. A red flag warning
remains in effect into this evening for Wyoming fire zones
259...297...and 298.

&&

.UNR Watches/Warnings/Advisories...
SD...None.
WY...Red Flag Warning until 8 PM MDT this evening for WYZ259-297-298.

&&

SHORT TERM...13
LONG TERM...10
AVIATION...7
FIRE WEATHER...10
Hazardous weather outlook, Aug 9, 6:51 AM MDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
651 AM MDT TUE AUG 9 2016

WYZ054>056-058-071-101300-
NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTERN CROOK-WESTON-
NORTHEASTERN CROOK-
651 AM MDT TUE AUG 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY UNTIL 800 PM THIS
EVENING. A VERY DRY AND HOT AIRMASS WILL SETTLE OVER MUCH OF NORTHEAST
WYOMING THIS AFTERNOON...BEHIND A DEVELOPING DRY LINE AND AHEAD
OF A COLD FRONT TO THE NORTH OF THE AREA. RELATIVE HUMIDITIES WILL
DROP TO 10 TO 15 PERCENT ACROSS MUCH OF THE NORTHEAST WYOMING
PLAINS. WINDS WILL BECOME SOUTH TO SOUTHWEST IN THE AFTERNOON...WITH
BREEZY CONDITIONS EXPECTED...ESPECIALLY OVER CAMPBELL COUNTY AND
WESTERN PORTIONS OF CROOK AND WESTON COUNTIES. CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED BY MID AFTERNOON...THEN PERSISTING
INTO EARLY THIS EVENING BEFORE HUMIDITIES RISE AND WINDS DECREASE.

THERE IS A SLIGHT CHANCE FOR AFTERNOON THUNDERSTORMS ACROSS THE
AREA...ESPECIALLY FAR NORTHEAST WYOMING. STRONG WIND GUSTS ARE
POSSIBLE IF ANY STORMS DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A DAILY CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA
THROUGH SATURDAY. ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ057-
101300-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-
OGLALA LAKOTA-JACKSON-BENNETT-MELLETTE-TODD-TRIPP-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-WYOMING BLACK HILLS-
651 AM MDT TUE AUG 9 2016 /751 AM CDT TUE AUG 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
SOUTH DAKOTA...THE BLACK HILLS OF SOUTH DAKOTA...WESTERN SOUTH
DAKOTA...AND THE BLACK HILLS OF WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FROM THE NORTHWEST TO WEST CENTRAL SOUTH
DAKOTA PLAINS...WITH A MARGINAL RISK ACROSS THE REST OF THE AREA.
LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS FROM
SEVERE STORMS...WITH AN ISOLATED TORNADO ALSO POSSIBLE ACROSS
NORTHWEST SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A DAILY CHANCE FOR THUNDERSTORMS ACROSS THE AREA THROUGH
SATURDAY. THERE IS A MARGINAL RISK FOR SEVERE STORMS ACROSS MOST
OF WESTERN SOUTH DAKOTA ON WEDNESDAY WITH LARGE HAIL AND STRONG
WIND GUSTS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Special weather statement, Aug 9, 5:23 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
523 PM MDT TUE AUG 9 2016

SDZ024-025-028-072-100015-
NORTHERN FOOT HILLS SD-STURGIS/PIEDMONT FOOT HILLS SD-
NORTHERN BLACK HILLS SD-CENTRAL BLACK HILLS SD-
523 PM MDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEADE...SOUTHEASTERN
LAWRENCE AND WEST CENTRAL PENNINGTON COUNTIES UNTIL 615 PM MDT...

AT 523 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCHFORD...OR 15 MILES SOUTH OF LEAD...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STURGIS...SUMMERSET...NEMO...PIEDMONT...ROCHFORD...BROWNSVILLE...
TILFORD...GALENA...DEERFIELD...DALTON LAKE...ROUBAIX LAKE...
BLACK FOX CAMPGROUND AND FORT MEADE.

THIS INCLUDES INTERSTATE 90 IN SOUTH DAKOTA BETWEEN MILE MARKERS 29
AND 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA.

LAT...LON 4402 10385 4411 10394 4446 10354 4421 10326
TIME...MOT...LOC 2323Z 232DEG 32KT 4413 10376

CALDERON
Local storm report, Aug 9, 5:36 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
536 PM MDT TUE AUG 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             7 W HERMOSA             43.84N 103.33W
08/09/2016  E1.75 INCH       CUSTER             SD   TRAINED SPOTTER

&&

MCKEMY
Special weather statement, Aug 9, 6:03 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
603 PM MDT TUE AUG 9 2016

SDZ072-073-100045-
SOUTHERN MEADE CO PLAINS SD-STURGIS/PIEDMONT FOOT HILLS SD-
603 PM MDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEADE COUNTY UNTIL
645 PM MDT...

AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PIEDMONT...OR 12 MILES SOUTHEAST OF STURGIS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUMMERSET...PIEDMONT AND TILFORD.

THIS INCLUDES INTERSTATE 90 IN SOUTH DAKOTA BETWEEN MILE MARKERS 38
AND 48.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA.

LAT...LON 4420 10341 4432 10348 4446 10301 4422 10294
TIME...MOT...LOC 0003Z 255DEG 26KT 4427 10336

CALDERON
Local storm report, Aug 9, 6:06 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
606 PM MDT TUE AUG 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             4 NNW PRINGLE           43.66N 103.63W
08/09/2016  E1.00 INCH       CUSTER             SD   PUBLIC

&&

MCKEMY
Local storm report, Aug 9, 7:18 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
718 PM MDT TUE AUG 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             CAMP CROOK              45.55N 103.98W
08/09/2016  E1.50 INCH       HARDING            SD   EMERGENCY MNGR

0715 PM     TSTM WND GST     CAMP CROOK              45.55N 103.98W
08/09/2016  E50 MPH          HARDING            SD   EMERGENCY MNGR

&&

FFF
Local storm report, Aug 9, 7:26 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
726 PM MDT TUE AUG 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 SSE HARDING           45.36N 103.81W
08/09/2016  E1.00 INCH       HARDING            SD   TRAINED SPOTTER

&&

FFF

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:03 PM MDTSpecial Weather StatementUNRLawrence42 min
Aug 9, 6:45 PM MDTSevere Thunderstorm WarningUNRHarding60 min
Aug 9, 7:40 PM MDTSevere Thunderstorm WarningUNRHarding50 min
Aug 9, 8:00 PM MDTSevere Thunderstorm WarningUNRHarding31 min
Aug 9, 8:17 PM MDTSevere Thunderstorm WarningUNRHarding, Perkins50 min
Aug 9, 9:05 PM MDTSevere Thunderstorm WarningUNRPerkins70 min
Aug 9, 9:13 PM MDTSpecial Weather StatementUNRCuster32 min
Aug 9, 9:39 PM MDTSevere Thunderstorm WarningUNRPerkins, Ziebach51 min
Aug 9, 10:05 PM MDTSpecial Weather StatementUNROglala Lakota25 min
Aug 9, 10:24 PM MDTSevere Thunderstorm WarningUNRZiebach22 min
Aug 9, 10:31 PM MDTSpecial Weather StatementUNROglala Lakota29 min
Aug 9, 10:57 PM MDTSpecial Weather StatementUNRPennington33 min
Aug 9, 11:39 PM MDTSpecial Weather StatementUNROglala Lakota36 min
Aug 10, 3:11 AM MDTHeat AdvisoryUNRMellette, Todd, Tripp16 hr
Aug 10, 4:06 PM MDTSpecial Weather StatementUNRLawrence39 min
Aug 10, 4:09 PM MDTSpecial Weather StatementUNRLawrence51 min
Aug 10, 4:45 PM MDTSpecial Weather StatementUNRButte45 min
Aug 10, 4:53 PM MDTSpecial Weather StatementUNRCuster52 min
Aug 10, 5:13 PM MDTSevere Thunderstorm WarningUNRPennington23 min
Aug 10, 5:52 PM MDTSevere Thunderstorm WarningUNRButte, Harding38 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.